BibTeX record: journals/combinatorica/Friedman91

download as .bib file

@article{DBLP:journals/combinatorica/Friedman91,
  author    = {Joel Friedman},
  title     = {On the second eigenvalue and random walks n random d-regular graphs},
  journal   = {Combinatorica},
  year      = {1991},
  volume    = {11},
  number    = {4},
  pages     = {331--362},
  url       = {http://dx.doi.org/10.1007/BF01275669},
  doi       = {10.1007/BF01275669},
  timestamp = {Tue, 21 Oct 2014 04:53:39 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/combinatorica/Friedman91},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}